MathSciNet Relay Station
MathSciNet bibliographic data
MR1678489 14E05 (14E30 14F42 14G99)
Wang, Chin-Lung On the topology of birational minimal models. J. Differential Geom. 50 (1998), no. 1, 129–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement